# SDR UPS08852022

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE C1 DOOR HAS 2 BULBS OUT.  REMOVED AND REPLACED 2 BULBS FOR THE EMERGENCY EXIT LIGHTING AS NEEDED.
